Alert archive / Oklahoma / High Wind Warnings in 2013
High Wind Warning 2, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 18, 2013, 8:49 PM CDT for 8 counties in Oklahoma. It was in force for 3 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 18, 2013, 8:49 PM CDT (01:49 UTC)
- Expired
- May 18, 2013, 11:46 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Dewey County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 30 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:50 PM CDT | TSTM WND GST 62 | 4 Se Enid, OK | WOODRING AIRPORT |
| May 18, 8:50 PM CDT | TSTM WND GST 63 | 3 Se Breckenridge, OK | |
| May 18, 9:00 PM CDT | HAIL 1.9 | Vance Air Force Base, OK | |
| May 18, 9:00 PM CDT | HAIL 2 | Vance Air Force Base, OK | 1.9 INCH MEASURED |
| May 18, 9:05 PM CDT | TSTM WND GST 58 | 3 Se Breckenridge, OK | |
| May 18, 9:08 PM CDT | TSTM WND DMG | Enid, OK | POLICE OFFICER INJURED BY DEBRIS. MANY TREES AND POWER LINES DOWNED |
| May 18, 9:10 PM CDT | TSTM WND GST 57 | 1 Wsw Lahoma, OK | |
| May 18, 9:10 PM CDT | TSTM WND GST 62 | 3 Se Breckenridge, OK | |
| May 18, 9:25 PM CDT | TSTM WND GST 57 | 1 Wsw Lahoma, OK | |
| May 18, 9:40 PM CDT | TSTM WND GST 58 | 1 Wsw Lahoma, OK | |
| May 18, 9:50 PM CDT | TSTM WND GST 70 | 1 Wsw Lahoma, OK | |
| May 18, 10:00 PM CDT | NON-TSTM WND GST 61 | 1 Sw Medford, OK | |
| May 18, 10:05 PM CDT | NON-TSTM WND GST 63 | 1 Sw Medford, OK | |
| May 18, 10:20 PM CDT | NON-TSTM WND GST 59 | 1 Sw Medford, OK | |
| May 18, 10:20 PM CDT | NON-TSTM WND GST 60 | 4 Sse Blackwell, OK | |
| May 18, 11:50 PM CDT | TSTM WND GST 60 | 4 Wnw Camargo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4455 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
336 WWUS74 KOUN 190149 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 849 PM CDT SAT MAY 18 2013 OKZ005>007-010>012-015-190400- /O.NEW.KOUN.HW.W.0002.130519T0149Z-130519T0400Z/ WOODS-ALFALFA-GRANT-WOODWARD-MAJOR-GARFIELD-DEWEY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...WOODWARD... FAIRVIEW...ENID...TALOGA 849 PM CDT SAT MAY 18 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR PARTS OF NORTHERN OKLAHOMA. * TIMING: THROUGH LATE THIS EVENING. * WINDS: WIND GUSTS UP TO 75 MPH WILL BE POSSIBLE. * IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND POWER LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING DUST COULD ALSO REDUCE VISIBILITIES TO A HALF A MILE OR LESS IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF BLOWING DUST. && $$
2 follow-up statements
189 WWUS74 KOUN 190332 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1032 PM CDT SAT MAY 18 2013 OKZ005-006-010>012-015-190445- /O.CAN.KOUN.HW.W.0002.000000T0000Z-130519T0400Z/ WOODS-ALFALFA-WOODWARD-MAJOR-GARFIELD-DEWEY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...WOODWARD...FAIRVIEW... ENID...TALOGA 1032 PM CDT SAT MAY 18 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH WIND WARNING. THE EFFECTS OF THE HEAT BURST HAS DECREASED ACROSS THIS AREA. WIND GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE BUT THE HIGH WINDS HAVE LIKELY ENDED. $$ OKZ008-190500- /O.EXB.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/ KAY- INCLUDING THE CITY OF...PONCA CITY 1032 PM CDT SAT MAY 18 2013 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR PARTS OF NORTH CENTRAL OKLAHOMA. * TIMING: THROUGH MIDNIGHT. * WINDS: WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE. * IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND POWER LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING DUST COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF BLOWING DUST. && $$ OKZ007-190500- /O.EXT.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/ GRANT- INCLUDING THE CITY OF...MEDFORD 1032 PM CDT SAT MAY 18 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT ACROSS PARTS OF NORTH CENTRAL OKLAHOMA. * TIMING: THROUGH MIDNIGHT. * WINDS: WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE. * IMPACTS: THESE STRONG WINDS WILL BLOW AROUND LIGHT WEIGHT OBJECTS THAT ARE NOT TIED DOWN AND COULD DAMAGE TREES AND POWER LINES. THE STRONG WINDS WILL ALSO MAKE TRAVEL DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. ANY BLOWING DUST COULD ALSO REDUCE VISIBILITIES TO A HALF A MILE OR LESS IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN BLOW LIGHTWEIGHT OBJECTS AROUND...MAKE IT DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD AND CREATE AREAS OF BLOWING DUST. && $$
400 WWUS74 KOUN 190446 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1146 PM CDT SAT MAY 18 2013 OKZ007-008-190600- /O.CAN.KOUN.HW.W.0002.000000T0000Z-130519T0500Z/ GRANT-KAY- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY 1146 PM CDT SAT MAY 18 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH WIND WARNING FOR NORTH CENTRAL OKLAHOMA. THE EFFECTS OF THE HEAT BURST HAVE DIMINISHED ACROSS THE AREA. WIND GUSTS TO 45 MPH WILL STILL BE POSSIBLE BUT THE HIGH WINDS HAVE LIKELY ENDED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 18, 2:25 PM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, May 18, 2:25 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 225 PM CDT SAT MAY 18 2013 .DISCUSSION... STAGE STILL APPEARS TO BE SETTING UP FOR A VERY BUSY FEW DAYS WRT SEVERE WEATHER ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. LARGE SCALE WESTERN TROUGH WILL BRING SEVERAL SHORTWAVES INTO THE SOUTHERN PLAINS THROUGH TUESDAY BEFORE MAIN TROUGH MOVES THROUGH. FOR TODAY... CAPPING INVERSION HAS HELD THINGS IN CHECK... BUT MIDDAY SOUNDING ACROSS THE AREA SHOW ONLY MINIMAL CAP STILL REMAINING. EXPECT STORMS TO DEVELOP ACROSS WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS AND WITH EXTREME INSTABILITY AND STRENGTHENING WIND FIELDS... SEVERE STORMS ARE LIKELY. ANOTHER ROUND OF SEVERE WEATHER IS ANTICIPATED ON SUNDAY WITH THE MAIN SFC BOUNDARIES RESIDING FARTHER EAST AND SOUTHEAST IN THE MAIN BODY OF THE STATE WITH AFTN STORMS DEVELOPING IN WESTERN OKLAHOMA AND MORE LIKELY AFFECTING CENTRAL SECTIONS OF OKLAHOMA. AGAIN INSTABILITY AND WIND FIELDS WILL BE VERY FAVORABLE FOR HIGH END SEVERE STORMS. THE LATEST MODEL RUNS HAVE SLOWED THE EASTWARD PROGRESSION OF SFC BOUNDARIES DOWN AND KEEP MUCH OF CENTRAL INTO EASTERN OKLAHOMA IN THE RISK ON MONDAY AND PERHAPS EVEN INTO TUESDAY ACROSS SOUTHEAST OKLAHOMA. THE PARTICULARS WILL BECOME INCREASINGLY DEPENDENT ON WHAT HAPPENS THE DAY/NIGHT BEFORE. OTHERWISE VERY WARM/HOT AND MUGGY CONDITIONS WILL CONTINUE THE NEXT SEVERAL DAYS BEFORE THE SFC FRONT WORKS THROUGH THE AREA WITH SOME COOLER AND DRIER AIR WORKING INTO OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 90 66 87 / 30 30 50 50 HOBART OK 69 95 63 94 / 30 20 10 20 WICHITA FALLS TX 71 98 67 97 / 30 20 20 20 GAGE OK 61 88 56 84 / 30 20 20 20 PONCA CITY OK 70 89 64 84 / 30 50 60 50 DURANT OK 69 88 71 88 / 20 20 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/30
Hazardous weather outlook, May 18, 12:19 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT SAT MAY 18 2013
OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1219 PM CDT SAT MAY 18 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA...AND A SLIGHT RISK THAT INCLUDES
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS ACROSS NORTHWESTERN OKLAHOMA...WEST AND
NORTH OF A LINE FROM NEAR CHEROKEE...TO WATONGA...TO WEATHERFORD...
TO ELK CITY. THE SLIGHT RISK AREA INCLUDES MUCH OF WESTERN AND
CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS...GENERALLY WEST OF A LINE
FROM CHANDLER... TO SULPHUR...TO MARIETTA INCLUDING ALL OF WESTERN
NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THIS AFTERNOON THROUGH MIDNIGHT.
IMPACTS...
LARGE DAMAGING HAIL LARGER THAN BASEBALLS MAY CREATE DAMAGE TO CROPS..
ROOFS AND CARS. DAMAGING WINDS MAY DOWN TREES AND POWER LINES AND DAMAGE
STRUCTURES. ISOLATED TORNADOES ARE ALSO POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A DRYLINE WILL LIE ALONG THE BORDER BETWEEN THE TEXAS PANHANDLE AND
OKLAHOMA THIS AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS LIFT
ASSOCIATED WITH AN UPPER-LEVEL WAVE...WILL HELP GENERATE SCATTERED
THUNDERSTORMS BY LATE THIS AFTERNOON. STRONG INSTABILITY AND MODERATE
TO STRONG WIND SHEAR WILL PROVIDE AN ENVIRONMENT THAT IS VERY FAVORABLE
FOR SEVERE THUNDERSTORMS. IN THE MODERATE RISK AREA...CONDITIONS WILL
SUPPORT A HIGHER PROBABILITY OF SEVERE STORMS AND TORNADOES THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL LIKELY BECOME LESS NUMEROUS AFTER MIDNIGHT
REDUCING THE SEVERE WEATHER RISK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
AN ELEVATED RISK OF SEVERE STORMS WILL OCCUR AGAIN ON SUNDAY AND MONDAY...
AND POSSIBLY INTO TUESDAY. A CHANCE OF STORMS WILL CONTINUE THROUGH
FRIDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOW AFTER TUESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
CMS/30/26In the hours before
Special weather statement, May 18, 8:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT MAY 18 2013
OKZ015-016-190130-
CUSTER OK-DEWEY OK-
815 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER AND SOUTHEASTERN
DEWEY COUNTIES UNTIL 830 PM CDT...
AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CUSTER CITY...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3566 9900 3595 9876 3587 9863 3569 9864
3554 9883
TIME...MOT...LOC 0113Z 221DEG 31KT 3566 9886
..SPEG.Local storm report, May 18, 8:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
05/18/2013 M60 MPH CANADIAN OK MESONET
&&
JPIKELocal storm report, May 18, 8:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL GOREE 33.47N 99.52W
05/18/2013 E1.50 INCH KNOX TX EMERGENCY MNGR
&&
JPIKESpecial weather statement, May 18, 8:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT SAT MAY 18 2013
OKZ005>007-010>012-015-017-190230-
WOODWARD OK-GRANT OK-WOODS OK-BLAINE OK-DEWEY OK-GARFIELD OK-
MAJOR OK-ALFALFA OK-
839 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODWARD...GRANT...
SOUTHERN WOODS...NORTHERN BLAINE...DEWEY...GARFIELD...MAJOR AND
ALFALFA COUNTIES UNTIL 930 PM CDT...
AT 832 PM CDT...STRONG WINDS ASSOCIATED WITH THUNDERSTORMS OVER
CENTRAL OKLAHOMA WILL CONTINUE TO SPREAD ACROSS PARTS OF NORTHERN
OKLAHOMA. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED AND MAY PERSIST
FOR ABOUT AN HOUR OR SO.
LAT...LON 3617 9747 3617 9820 3583 9867 3581 9936
3654 9940 3687 9853 3700 9760 3700 9749
TIME...MOT...LOC 0132Z 240DEG 49KT 3620 9802Local storm report, May 18, 8:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 4 N VERNON 34.21N 99.28W
05/18/2013 M66 MPH WILBARGER TX AWOS
&&
JPIKELocal storm report, May 18, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
05/18/2013 M64 MPH GARFIELD OK AWOS
0840 PM TSTM WND GST 1 WSW LAHOMA 36.38N 98.11W
05/18/2013 M67 MPH MAJOR OK MESONET
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| May 18, 7:26 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Washita | 3 hr |
| May 18, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Greer, Kiowa, Washita | 46 min |
| May 18, 7:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 49 min |
| May 18, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 18, 8:15 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 18, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 18, 8:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 51 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 18, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 34 min |
| May 18, 9:02 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| May 18, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 40 min |
| May 18, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more | 44 min |
| May 18, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 41 min |
| May 18, 11:08 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 37 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| May 18, 11:35 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 18, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| May 19, 12:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 19, 12:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 19, 1:11 AM CDT | Special Weather Statement | OUN | Garfield, Major | 64 min |
| May 19, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| May 19, 4:20 AM CDT | Red Flag Warning | OUN | Harmon, Jackson, Tillman | 17 hr |
| May 19, 2:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 19, 3:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 19, 3:21 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| May 19, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 35 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 50 min |
| May 19, 3:42 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 33 min |
| May 19, 3:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 53 min |
| May 19, 4:11 PM CDT | Tornado Warning | OUN | Oklahoma | 34 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 44 min |
| May 19, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| May 19, 4:43 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 32 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| May 19, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 39 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 63 min |
| May 19, 4:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 48 min |
| May 19, 5:21 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| May 19, 5:30 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 30 min |
| May 19, 5:40 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| May 19, 6:01 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 44 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 42 min |
| May 19, 6:08 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 43 min |
| May 19, 6:29 PM CDT | Tornado Warning | OUN | Pottawatomie | 46 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 45 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 31 min |
Nearby
High Wind Warnings in Oklahoma, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.